Seizure During Risperidone Treatment in an Elderly Woman Treated With Concomitant Medications
J Clin Psychiatry 1998;59(2):81-82 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Sir: Risperidone, a recently introduced novel antipsychotic, is associated with a low incidence of seizures. During premarketing testing, seizures occurred in 0.3% (9/2607) of risperidone-treated patients (with dosages unrevealed), two in association with hyponatremia. To our knowledge, no postmarketing risperidone-associated seizure has been reported. We describe an elderly schizophrenic woman who developed a single seizure after 2 days of coadministration of risperidone, sulfamethoxazole-trimethoprim, and astemizole.